Posted 6/19/2008 6:17 PM (GMT -7)
I don't like switching meds or being put on new ones either. It's unsettling.
I am however on Imuran. I have been since my diagnosis 8 years ago. It's been a lifesaving drug for me. I do REALLY well on it. I didn't have any side effects from it except all the good ones!! Put my lupus to sleep so to speak! Some of the more common side effects are upset stomach and some hair loss, which all happen early in starting treatment. Once the body is used to the drug, the hair stops falling out (minimal) and grows in, and the stomach issues clear up. Those don't happen to everyone though. Like me, I didn't experience either of those. It's a drug that's been around for a long time. An oldie, but a goodie! I hope you do really well on it. I'm taking 50mg twice a day. What is your dose? It also takes about 3 weeks to "kick in".
I have no experience with Voltaren. Hopefully someone here does.
Are you staying on prednisone? I"m on it too, and combined with the Imuran has been a super duper combination for me.
Let us know how you are doing!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus